Acta Mathematica Hungarica

, Volume 50, Issue 3–4, pp 253–256 | Cite as

Tychonov's theorem forG-spaces

  • S. A. Antonyan
  • J. De Vries


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    S. A. Antonyan, Tychonov's theorem in the category of topological transformation groups,Dokl. Akad. Nauk Arm. SSR,71 (1980), 212–216 (Russian).Google Scholar
  2. [2]
    C. Bessaga and A. Pełczyński,Selected topics in infinite dimensional topology, PWN (Wa szawa, 1975).Google Scholar
  3. [3]
    N. Bourbaki,Espaces Vectoriels Topologiques, Hermann (Paris, 1953).Google Scholar
  4. [4]
    E. K. van Douwen, Characterizations ofβ Q andβ R,Arch. Math.,32 (1979), 391–393.Google Scholar
  5. [5]
    V. Klee, Jr., Some topological properties of convex sets,Trans. Amer. Math. Soc.,78 (1955), 30–45.Google Scholar
  6. [6]
    J. de Vries, Linearizations of actions of locally compact groups, Preprint June 1979,Trudy Mat. Inst. Steklov,154 (1983), 53–70 (Russian; English translation in:Proc. Steklov Inst. Math., 1984, Issue 4, 57–74).Google Scholar
  7. [7]
    J. de Vries,Topological transformation groups: a categorical approach, Mathematisch Centrum (Amsterdam, 1975).Google Scholar
  8. [8]
    J. de Vries,Equivariant embeddings of G-spaces, in: General Topology and its Relations to Modern Analysis and Algebra IV, Part B (Proc. 4th Prague Topological Symposium, (1976), Prague, 1977, pp. 485–493.Google Scholar
  9. [9]
    J. E. West, Extending certain transformation group actions in separable infinite dimensiona Fréchet spaces and the Hilbert cube,Bull. Amer. Math. Soc.,74 (1968), 1015–1019Google Scholar

Copyright information

© Akadémiai Kiadó 1987

Authors and Affiliations

  • S. A. Antonyan
    • 1
  • J. De Vries
    • 2
  1. 1.Department of mathematicsYerevan State UniversityYerevan-49USSR
  2. 2.CWISJ AmsterdamThe Netherlands

Personalised recommendations